BibTeX record: journals/na/Al-SubaihiW06

download as .bib file

@article{DBLP:journals/na/Al-SubaihiW06,
  author    = {I. Al{-}Subaihi and
               G. A. Watson},
  title     = {An algorithm for matching point sets using the \emph{l}\({}_{\mbox{1}}\)
               norm},
  journal   = {Numerical Algorithms},
  year      = {2006},
  volume    = {41},
  number    = {3},
  pages     = {203--217},
  url       = {http://dx.doi.org/10.1007/s11075-005-9004-4},
  doi       = {10.1007/s11075-005-9004-4},
  timestamp = {Mon, 15 Sep 2014 11:44:05 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/na/Al-SubaihiW06},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}